# SDR VNAA0204024

- Difficulty date: April 27, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,612 hours, 13,575 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flow Divider
- Part number: 311794904A
- Condition: Failed
- Location: Lh
- Part time: 6,871 hours, 5,814 cycles
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF,  THE CREW HAD A POWER SPLIT AND THE LEFT HAND ENGINE FUEL SHOWED 500 POUNDS PER HOUR MORE THAN THE RIGHT HAND.  THE CREW NOTICED A FLUID OFF THE LEFT HAND ENGINE, DECLARED AN EMERGENCY, AND RETURNED TO PWM WITH NO FURTHER INCIDENTS.  PIT MAINTENANCE WAS DISPATCHED AND INSPECTED AND REPLACED THE FLOW DIVIDER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
